The Lie algebra cohomology of jets.

Kim, Yunhyong

Journal of Lie Theory (2004)

  • Volume: 14, Issue: 1, page 271-286
  • ISSN: 0949-5932

How to cite


Kim, Yunhyong. "The Lie algebra cohomology of jets.." Journal of Lie Theory 14.1 (2004): 271-286. <>.

author = {Kim, Yunhyong},
journal = {Journal of Lie Theory},
keywords = {cohomology of current Lie algebras; semi-infinite cohomology},
language = {eng},
number = {1},
pages = {271-286},
publisher = {Heldermann Verlag},
title = {The Lie algebra cohomology of jets.},
url = {},
volume = {14},
year = {2004},

AU - Kim, Yunhyong
TI - The Lie algebra cohomology of jets.
JO - Journal of Lie Theory
PY - 2004
PB - Heldermann Verlag
VL - 14
IS - 1
SP - 271
EP - 286
LA - eng
KW - cohomology of current Lie algebras; semi-infinite cohomology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.